MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8; CEMENTLESS HIP STEM
Catalog Number 01.39.008
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2019: lot 162116: (b)(4) items manufactured and released on 22-jun-2016.Expiration date: 2021-05-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 we were informed that a patient came in due to instability caused by a loose stem 2 years and 1 month after the primary.On the next day the surgeon revised the stem and head with another company's product and the surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8230882
Report Number3005180920-2018-01081
Device Sequence Number16420681
Product Code LZO
UDI-Device Identifier07630030885570
UDI-Public07630030885570
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Catalogue Number01.39.008
Device Lot Number162116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;